# SDR AWXA200501520

- Difficulty date: December 13, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 51,998 hours, 23,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Part serial: UNK
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EEL - DURING INSPECTION DISCOVERED THE FORWARD F/A JUMSEAT INBOARD EMERGENCY FLASHLIGHT BATTERY DEAD.  MAINTENANCE REMOVED AND REPLACED THE FORWARD F/A FLASHLIGHT BATTERY PACK IAW AIRBUS 320 MM 25-65-52.  OPERATIONAL CHECKS WERE GOOD.
